I wanted to do a cleanse as i was constantly constipated. I decided to take wormwood for 2 weeks and it made me very regular and also made my stool look much more normal, both in color and consistency (before the anti-fungal it was sometimes a bit on the softer side and color was not always normal which is brownish i suppose). After the anti-fungal 5 days ago, i started taking probiotics and i was regular for the first 2 to 3 days. Now I'm having some constipation and my stool is coming out green/pale and very thin and i'm very gassy.
Anybody had any similar experience from this combination or from probiotics alone?
Is this reaction normal? If so, what could be causing it?
P.S: Sorry for being so graphical :)
UPDATE: Turns out, the weird reaction is normal when you start taking probiotics. All is fine now.
Wormwood is a very powerful herb. Two weeks is a long time to use wormwood. You may have upset your balance of yeast and bacteria by using it for so long. I am not an expert, but I practice herbalism as a hobby. I do not generally think a cleanse is a good idea, it will not fix a problem like constipation if you go back to your exact same diet after.
Your reaction may even be caused by something else entirely, what were you eating before your problem? What is your typical diet?
You wiped out the balance in your intestines. The probiotics are gulping down like mad everything left when the other stuff died. It should go back in balance once the extra goodies are gone and the extra bacteria die off.
After a colonoscopy, my dr. recommended Align and MiraLax. I'd been constipated with bloating for a year. After 5 weeks of Align, my stool is sometimes green. I'm glad I found some answers here. I'm not much of a cook, so eating well is an issue. When I miss taking the MiraLax, I go right back to constipation.